# SDR ASAA2018080635673

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 29,824 hours, 8,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78233008, FOUND THE RT AFT OVERWING EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  ACFT GROUNDED. REPLACED THE LAMPS IAW AMM 33-51-04. OPS CHECKED GOOD.
